# SDR P5CA2017011700028

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,649 hours, 2,617 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE RT  WINDOW.   CAPTAIN, STATED MESSAGE WAS GONE AFTER RT WINDOW HEAT SWITCH CYCLED.  BITE LT & RT WHCU, NO FAULTS & CHECKED WINDOWS, CONDITION NORMAL IAW AMM 56-11-00. FIM TASK 30-41 TASK 801. CHECK CONDITION SATISFACTORY.
